Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 28

Thread: Serious side effects & heart problems

  1. #11
    Join Date
    Apr 2010
    Location
    Where women glow and men chunder
    Posts
    16,216

    Default

    I think the enlarged liver is causing a LOT of your probs. Get on some liver care products, fresh beetroot juice twice daily would be my recommendation.
    But the best advice I can give you is the same as BP, go to a Doctor, NOW!
    I believe that sex is one of the most beautiful, natural, wholesome things that money can buy

  2. #12
    Join Date
    Nov 2011
    Location
    Canada, British Columbia
    Posts
    133

    Default

    Quote Originally Posted by gsprush View Post
    Hello it's been over a year since I took any gear, I was taking test prop, anadrol, hgh, windsrol, Deccan, tren, all were liquid form except for anadrol. Recently let's say 2 - 3 months I have been having serious pain in my right side of my lower body, The left side was not hurting till later.. I went for a ultrasound and they said my liver is enlarged and it's not mono. I get stomach pains often and bad gas. My heart gives me sudden intense pains and within the last 30 mins I got two painful jolts and just now I reach over to grab something and I got yet another jolt. I took two baby aspirins hoping it will reduce or stop the pain maybe even save my life. In short my entire insides of my body from my heart to my sides hurt, really hurt. I did two cycles, the first one was not good cause I got fkd on my post but my second cycle all was good.

    I went from 70 kilos to 90 kilos and now i am 80 kilos... It's been one year since I have gone to the gym, I do some arms and shoulders at home but rarely and barely,

    What can I do to stop the pain and make myself.
    Bro, go to the doctor. Tell him what you took. Sounds like your liver and possibly a blood clot.

  3. #13

    Default

    Its Gastrointestinal, you are backed up. Kidneys are causing back pain and other pains, if you have inflamed intestines it is pushing on everything and your body is retainign water as well.

    Kidneys stones is another option.

    If it was your heart bro, after a day you would have been dead. Heart attacks stangle the shit out of you and wipe you out.

    Go to the doctor.

    They need to xray your abdomen and your prostate.

    I hate to break it to you, but be prepared to have a lot of people up your ass, literally.

    God bless brother, maybe you needed this scare to force you to start living your life differently- Everything is a sign!
    Bulletproof

    PLEASE DON'T SOURCE CHECK ME. I AM NOT A DR, DIETICIAN OR SCIENTIST. MY ADVICE IS BASED OFF OF ASSUMPTIONS.


    Nothing is impossible-

    "Whether you think you can do it or don't think you can do it, you are probably right" - Henry Ford via Jay Cutler, 2011 MD post Olympia Loss to Phil Heath

  4. #14
    Join Date
    Apr 2009
    Location
    Australia, Melbourne
    Posts
    2,176

    Default

    you may forget everything that was mentioned to you from BP and the boys.. i no i do it alot.. especcially helpful if the doctor is abit clueless or 'not interested' some doctors dont seem to give a shit.. my advice

    Write down everything that was mentioned here and read it out to the doctor.. not saying where right but the guys have had personal experience with these things.

    I wouldnt mention the AAS usage as they could just blame it on that.. id just run with it to be honest. but would be interested to know the dosages of what you ran.. it looks like you ran nearly every compound known to man..
    I'd rather be riding my motorbike thinking about god than sitting in church thinking of my motorbike. Amen to that!

  5. #15
    Join Date
    Sep 2011
    Location
    ZEN
    Posts
    447

    Default

    Lol. That's why not everyone should be cycling off random advice. I mean HGH and Masteron ? Give me a break.
    Stop eating aspirin as it's some universal cure-all candy. This is a serious medication and when you have no idea what your condition is you don't take medication, you go to a doctor.
    Throw all the gear you have at home or hide it because once you admit you use, they may send cops to search your place. It happened before it will happen again.
    People here give you a lot of advice because they think they know what's wrong with you based on symptoms but in reality no one here has any idea what's wrong with you. That's why you go to a doctor admit what you have done and stay off gear until you learn to do it properly.

    I did post and I did it wrong then I did it right later
    What's that supposed to mean ? Clearly you are not ready for gear. Sorry that's the truth.

  6. #16
    Join Date
    Mar 2010
    Location
    Canada
    Posts
    5,264

    Default

    I think BP has it right, some long estered water, some blockage, some backups.
    Kidney and liver issues due to the blockages and backpus, it has no where to put the flitered stuff.....

    Get to the doctor, start the beatroot juice. Its natural and wont hurt you.
    Wonder if you have an intestinal blockage thats causing some issues.

    Its not heart, Im with BP on this one, you would have most likely been dead by now.

    But seriously go to the doctor.

  7. #17
    Join Date
    Sep 2011
    Location
    Highlands Scotland
    Posts
    104

    Default

    ..............................
    Last edited by griggs64; 01-19-2012 at 09:42 PM.

  8. #18
    Join Date
    Sep 2011
    Location
    Highlands Scotland
    Posts
    104

    Default

    sounds like more than a coincidence that you had bad gas and then its ileviated and your chest pain started - see a doc mate (obviously) but have you tried indigestion relief? sounds like you need to start farting again and let it out! oh n well done for the 2-4 times a day making love thing lol i wouldn't worry mate, u canny be that ill

  9. #19
    Join Date
    Mar 2010
    Location
    Canada
    Posts
    5,264

    Default

    Any update on this thread? Im intersted.

  10. #20

    Default

    Hey man how did the tests go? You haven't posted in a few days and i was wondering if you were doing OK. Don't take this the wrong way either but for a first time user, you were taking quite a bit of different compounds. On this site it is always recommended to start out with just test. I am genuinely wondering if your doing OK though so give us an update if your able.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •